Bulletin of the American Mathematical Society

Extension of positive holomorphic line bundles

Bernard Shiffman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1091-1093.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533201

Mathematical Reviews number (MathSciNet)
MR0289806

Zentralblatt MATH identifier
0233.32011

Subjects
Primary: 32D15: Continuation of analytic objects 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]
Secondary: 32C10 32H99: None of the above, but in this section

Citation

Shiffman, Bernard. Extension of positive holomorphic line bundles. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1091--1093. https://projecteuclid.org/euclid.bams/1183533201


Export citation

References

  • 1. E. Bishop, Conditions for the analyticity of certain sets, Michigan Math. J. 11 (1964), 289-304. MR 29 #6057.
  • 2. P. A. Griffiths, Two theorems on extensions of holomorphic mappings, Invent. Math. (to appear).
  • 3. G. Scheja, Riemannsche Hebbarkeitssätze für Cohomologieklassen, Math. Ann. 144 (1961), 345-360. MR 26 #6437.
  • 4. B. Shiffman, Extending analytic subvarieties, Proc. Sympos. on Several Complex Variables (Park City, Utah, 1970), Lecture Notes in Math., no. 184, Springer-Verlag, Berlin, 1971, pp. 208-222.